Discussions that mention paxil

Alternative Medicine board


Can anyone tell me if they have been to a Natualpathic Doctor for panic and anxiety? Did it help. I am currently on Paxil (week2) and Klonopin(7year) and not doing well with the panic and anxiety. I would love to go all natural and I did try last year NO MEDS and St johns wort(made me so DIZZY) 5htp (same thing) :eek: L-tyrosine. I did not see any results at all. I know those are all herbs. I just do not want to drop 300.00 plus on a visit only to have it not help. :confused: I would appreciate anyone's comments or suggestion.

THANKS SO MUCH!

BYRDLEG
Quote from byrdleg:
Can anyone tell me if they have been to a Natualpathic Doctor for panic and anxiety? Did it help. I am currently on Paxil (week2) and Klonopin(7year) and not doing well with the panic and anxiety. I would love to go all natural and I did try last year NO MEDS and St johns wort(made me so DIZZY) 5htp (same thing) :eek: L-tyrosine. I did not see any results at all. I know those are all herbs. I just do not want to drop 300.00 plus on a visit only to have it not help. :confused: I would appreciate anyone's comments or suggestion.

THANKS SO MUCH!

BYRDLEG


Actually, the only herb was ST. Johns. 5htp is a version of tryptophan, an amino acid, and L-tyrosine is also an amino.

Getting aminos is easy, high quality proteins convert to aminos. Protein shakes are a great source too. Complex carbs help the conversions and spare protein, letting it do it's job instead of being used for energy.

The valerian root a poster mentioned is supposed to be good, chammomile is also good but very mild.

If you quit Klonopin again, be advised there can be a long period of recovery called Protracted withdrawal syndrome, although most people are fine by 12-18 months off the drug. During the recovery time, withdrawal type symptoms such as anxiety, insomnia and other symptoms can linger on.

You should never cold-turkey off it or any other psychoactive med. The free online Ashton Manual has some more info on Klonopin.

Paxil's reputation isn't so good, so I wouldn't continue it but that's up to you...good luck; I think the fact you are looking for answers other than harmful drugs is a good first step to getting your health back..... :wave: